The Cauchy problem for the Kardar-Parizi-Zhang equation

Gladkov, AL and Guedda, M. and Kersner, R. (2002) The Cauchy problem for the Kardar-Parizi-Zhang equation. DOKLADY AKADEMII NAUK BELARUSI, 45 (3). pp. 11-14.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2801

Update Item Update Item